Universidad Complutense de Madrid
E-Prints Complutense

Estimates of disjoint sequences in Banach lattices and R.I. function spaces

Impacto

Downloads

Downloads per month over past year

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (2005) Estimates of disjoint sequences in Banach lattices and R.I. function spaces. Positivity, 9 (2). pp. 233-248. ISSN 1385-1292

[img] PDF
Restringido a Repository staff only

147kB

Official URL: http://www.springerlink.com/content/3783587308754353/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We introduce UDSp-property (resp. UDTq-property) in Banach lattices as the property that every normalized disjoint sequence has a subsequence with an upper p-estimate (resp. lower q-estimate). In the case of rearrangement invariant spaces, the relationships with Boyd indices of the space are studied. Some applications of these properties are given to the high order smoothness of Banach lattices, in the sense of the existence of differentiable bump functions.


Item Type:Article
Uncontrolled Keywords:Upper and lower estimates; R.I. spaces; smoothness
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16632
Deposited On:08 Oct 2012 08:13
Last Modified:19 Jun 2018 08:40

Origin of downloads

Repository Staff Only: item control page